Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 182340, 21 pages
http://dx.doi.org/10.1155/2010/182340
Research Article

Asymptotic Properties of a Hepatitis B Virus Infection Model with Time Delay

Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, No. 97 Heping West Road, Shijiazhuang 050003, China

Received 14 February 2010; Accepted 21 August 2010

Academic Editor: Juan J. Nieto

Copyright © 2010 Xiaohong Tian and Rui Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • Xinjian Zhuo, “Analysis of a HBV infection model with non-cytolytic cure process,” 2012 IEEE 6th International Conference on Systems Biology (ISB), pp. 148–151, . View at Publisher · View at Google Scholar
  • Xiaohong Tian, and Rui Xu, “Global Stability of a Virus Infection Model with Time Delay and Absorption,” Discrete Dynamics in Nature and Society, pp. 1–20, 2011. View at Publisher · View at Google Scholar
  • Khalid Hattaf, Noura Yousfi, and Abdessamad Tridane, “Mathematical analysis of a virus dynamics model with general incidence rate and cure rate,” Nonlinear Analysis: Real World Applications, vol. 13, no. 4, pp. 1866–1872, 2012. View at Publisher · View at Google Scholar
  • Jianhua Pang, Jing-An Cui, and Jing Hui, “The importance of immune responses in a model of hepatitis B virus,” Nonlinear Dynamics, vol. 67, no. 1, pp. 723–734, 2012. View at Publisher · View at Google Scholar
  • Noé Chan Chí, Eric ÁvilaVales, and Gerardo García Almeida, “Analysis of a HBV Model with Diffusion and Time Delay,” Journal of Applied Mathematics, vol. 2012, pp. 1–25, 2012. View at Publisher · View at Google Scholar
  • Khalid Hattaf, Noura Yousfi, and Abdessamad Tridane, “Stability analysis of a virus dynamics model with general incidence rate and two delays,” Applied Mathematics and Computation, vol. 221, pp. 514–521, 2013. View at Publisher · View at Google Scholar
  • Khalid Hattaf, Noura Yousfi, and Abdessamad Tridane, “A Delay Virus Dynamics Model with General Incidence Rate,” Differential Equations and Dynamical Systems, 2013. View at Publisher · View at Google Scholar
  • A. M. Elaiw, M. A. Alghamdi, and Shaban Aly, “Hepatitis B Virus Dynamics: Modeling, Analysis, and Optimal Treatment Scheduling,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Xiaohong Tian, and Rui Xu, “Global stability of a delayed HIV-1 infection model with absorption and CTL immune response,” Ima Journal of Applied Mathematics, vol. 79, no. 2, pp. 347–359, 2014. View at Publisher · View at Google Scholar
  • Haiquan Fang, Min Wang, and Tiejun Zhou, “Existence of positive periodic solution of a hepatitis B virus infection model,” Mathematical Methods in the Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Khalid Hattaf, and Noura Yousfi, “A numerical method for a delayed viral infection model with general incidence rate,” Journal of King Saud University - Science, 2015. View at Publisher · View at Google Scholar
  • Kalyan Manna, and Siddhartha P. Chakrabarty, “Dynamics and analysis of a model for chronic hepatitis B infection,” Journal of Interdisciplinary Mathematics, vol. 20, no. 2, pp. 339–355, 2017. View at Publisher · View at Google Scholar
  • Kejun Zhuang, “Spatiotemporal Dynamics of a Delayed and Diffusive Viral Infection Model with Logistic Growth,” Mathematical and Computational Applications, vol. 22, no. 1, pp. 7, 2017. View at Publisher · View at Google Scholar